Abstract

http://ssrn.com/abstract=2001129
 


 



On the Moments of Ratios of Quadratic Forms in Normal Random Variables


Yong Bao


Purdue University

Raymond Kan


University of Toronto - Rotman School of Management

November 26, 2012

Journal of Multivariate Analysis, 117, 229-245, 2013

Abstract:     
In this paper, we present both integral and infinite series expressions of mixed moments of two quadratic forms in normal random variables. We also present efficient numerical methods for computing the mixed moments under each approach.

Number of Pages in PDF File: 31

Keywords: Moments, Ratio of Quadratic Forms, Multivariate Normal Distribution

JEL Classification: C10, C63


Download This Paper

Date posted: February 8, 2012 ; Last revised: March 16, 2015

Suggested Citation

Bao, Yong and Kan, Raymond, On the Moments of Ratios of Quadratic Forms in Normal Random Variables (November 26, 2012). Journal of Multivariate Analysis, 117, 229-245, 2013. Available at SSRN: http://ssrn.com/abstract=2001129 or http://dx.doi.org/10.2139/ssrn.2001129

Contact Information

Yong Bao
Purdue University ( email )
Department of Economics
West Lafayette, IN 47907
United States
Raymond Kan (Contact Author)
University of Toronto - Rotman School of Management ( email )
105 St. George Street
Toronto, Ontario M5S 3E6
Canada
416-978-4291 (Phone)
416-971-3048 (Fax)
Feedback to SSRN


Paper statistics
Abstract Views: 401
Downloads: 110
Download Rank: 157,511

© 2015 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo2 in 0.453 seconds